A Partial Solution to Cordial Tree Conjecture
No Thumbnail Available
Date
2014
Authors
Hegde, S.M.
Murthy, T.S.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
Abstract: In this paper, we prove the weak harmonious tree conjecture by Andrzej ?ak (2009) using the value sets of polynomials. Consequently, it partially proves the cordial tree conjecture by Mark Hovey (1991), that is all trees of order n < p are p-cordial, where p is a prime. 2014, Taru Publications.
Description
Keywords
Citation
Journal of Discrete Mathematical Sciences and Cryptography, 2014, Vol.17, 3, pp.257-263